# SDR AALA20100730TUL04

- Difficulty date: July 30, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 30,718 hours, 12,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOORBOARD FASTENER HOLE FORWARD FLOORBEAM STATION 987 LEFT BUTTLINE 43 INCHES.  INSTALLED REPAIR DOUBLER PER EA B737-53-012136.
